# SDR 2001FA0000169

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: KS9P0Z01
- Part serial: C78062
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MFG RECOMMENDED 2 PSI INFLATION TEST I/A/W MANUAL 25-60-1  DOM: NOVEMBER 1982
